# SDR FDEA2019112633062

- Difficulty date: November 23, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE BEAM AT B/S 1040-1075 LBL 46 HAS CORROSION BEYOND PERMITTED LIMITS IAW SRM 53-00-51-1A ALLOWABLE DAMAGE 1 DETAIL III. REPLACED CORRODED BEAM IAW SRM 51-40-02 AND DRAWING 144N8250.
